MathSciNet Relay Station
MathSciNet bibliographic data
MR378361 65D20
Ikebe, Yasuhiko The zeros of regular Coulomb wave functions and of their derivatives. Math. Comp. 29 (1975), 878–887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement